# SDR CA060517002

- Difficulty date: May 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 30,752 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcu
- Part number: 78249047
- Condition: Faulty
- Location: Nr 1 Prop Sys
- Part time: 1,753 hours
- Component: Prop Cont Unit, Hamstd, 78249047
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, R
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 1 PROP WENT SLOWLY IN AND OUT OF FEATHER (GENTLY) THREE TIMES.  PRECAUTIONARY SHUT DOWN OF NR 1 ENGINE CARRIED OUT.  AIRCRAFT DIVERTED TO NEAREST AIRPORT.  MAINTENANCE INSPECTED AND REPLACED NR 1 PROP CONTROL UNIT, GROUND RUN AND LEAK CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
